# SDR TWAA9910001

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Row 27
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT ROW 27 WAS REPORTED ILLUMINATED AT ALL TIMES.  REPLACED THE EGRESS BATTERY PACK.  CHECK-C 6-22-99 STL.
